Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some results on topological neighbourhoods


Authors: C. P. Rourke and B. J. Sanderson
Journal: Bull. Amer. Math. Soc. 76 (1970), 1070-1072
MSC (1970): Primary 5701, 5705; Secondary 5730, 5478, 5560
DOI: https://doi.org/10.1090/S0002-9904-1970-12564-2
MathSciNet review: 0271952
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5701, 5705, 5730, 5478, 5560

Retrieve articles in all journals with MSC (1970): 5701, 5705, 5730, 5478, 5560


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12564-2